MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV SLEEVE BOLT; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV SLEEVE BOLT; KNEE INSTRUMENT/TRIAL
Catalog Number 201103052
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sleeve screw from the sigma knee revision set will not thread into any of the box trials.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV SLEEVE BOLT
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6878459
Report Number1818910-2017-24946
Device Sequence Number1523557
Product Code LXH
UDI-Device Identifier10603295081715
UDI-Public10603295081715
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103052
Device Lot NumberSO2002578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR